| Model Number |
LB53 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device subject of the event was discarded and not returned for evaluation.As the device is not available for evaluation, a root cause of the reported event cannot be determined.The light handle cover is manufactured and packaged by a third party.Steris notified the third-party that of the issue that was found.The third-party provider confirmed that the product was manufactured according to specification.A review of the event was performed and determined the most probable cause of the malfunction was error within the installation.A complaint review has confirmed this to be an isolated event for the subject lot.No additional issues have been reported.
Event or Problem Description
The distributor reported that during a patient procedure their light handle cover detached and fell into the sterile field causing a procedure delay.No report of injury.